A DC Regularization of Split Minimization Problems - Aix-Marseille Université Access content directly
Journal Articles Applied Analysis and Optimization Year : 2018
No file

Dates and versions

hal-02094676 , version 1 (09-04-2019)

Identifiers

  • HAL Id : hal-02094676 , version 1

Cite

Abdellatif Moudafi, H. K. Xu. A DC Regularization of Split Minimization Problems. Applied Analysis and Optimization, 2018, 2 (2), pp.285-297. ⟨hal-02094676⟩
47 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More